Help! Getting sick off gear... :(

Discuss Help! Getting sick off gear... :( at the Steroid Forum; This is actually my 2nd cycle, my first was a little over 2 years ago. I'm doing a sust/ deca ...

Go Back   MESO-Rx > Anabolic Steroids > Steroid Forum


Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 06-04-2004, 12:38 AM
Junior Member
 
Join Date: May 2004
Posts: 20
Default Help! Getting sick off gear... :(

This is actually my 2nd cycle, my first was a little over 2 years ago. I'm doing a sust/deca stack right now and I started last saturday with the sust. On tuesday I did 1 cc of Deca and it immediately started hurting. I figured that was normal. Yesterday(Wednesday) I woke up and my leg was so stiff I could barely stand up. Also, I got very fluish, couldn't stay warm and I had cramps everywhere, especially in my back. Now today I woke up and noticed my leg had started to swell. Still stiff enough I could barely put my pants on too. And tonight I've noticed my leg has still continued to swell with no sign of the pain leaving. Also, I'm still very cramped up all over, really bad in my knee right now. I don't really want to go to the doctor, but I don't want to get even more sick. It's been 2 days now, should I just continue to tough it out or get to the doctor? I don't remember the deca from my last cycle causing this, but it was also 2+ years ago. Is this normal? Any advice/help would be very appreciated. Thanks in advance.

El Seano
Reply With Quote
  #2  
Old 06-04-2004, 01:42 AM
Denkallberry's Avatar
Member
 
Join Date: Dec 2003
Posts: 86
Default

Well, I've felt like crap while on, so you can't start thinking you might have an infection. But you can't rule it out. Quit everything for few days and see if you get back to normal. This stuff is supposed to make you feel like King Kong, not sickly, so there's no point in doing it if it just keeps you down.
Reply With Quote
Sponsored Links
  #3  
Old 06-04-2004, 01:45 AM
GDSGFT's Avatar
Senior Member
 
Join Date: May 2004
Posts: 435
Default

I'm getting the exact same symptoms from first sus only cycle.

I'm 2 weeks into my cycle and god only knows why i'm feeling like this!

You said it had been two years since your last cycle, and this is my first cycle ever. I think it may just be our bodies getting acustomed to the extra testosterone getting pumped into our bodies. I've also got a thread up like yours, just waiting for replies.

Hope it all goes well for you
Reply With Quote
  #4  
Old 06-04-2004, 01:45 AM
finafreak's Avatar
Senior Member
 
Join Date: Dec 2003
Posts: 705
Default

Quote:
Originally Posted by elseano
This is actually my 2nd cycle, my first was a little over 2 years ago. I'm doing a sust/deca stack right now and I started last saturday with the sust. On tuesday I did 1 cc of Deca and it immediately started hurting. I figured that was normal. Yesterday(Wednesday) I woke up and my leg was so stiff I could barely stand up. Also, I got very fluish, couldn't stay warm and I had cramps everywhere, especially in my back. Now today I woke up and noticed my leg had started to swell. Still stiff enough I could barely put my pants on too. And tonight I've noticed my leg has still continued to swell with no sign of the pain leaving. Also, I'm still very cramped up all over, really bad in my knee right now. I don't really want to go to the doctor, but I don't want to get even more sick. It's been 2 days now, should I just continue to tough it out or get to the doctor? I don't remember the deca from my last cycle causing this, but it was also 2+ years ago. Is this normal? Any advice/help would be very appreciated. Thanks in advance.

El Seano

DONT WORRY BRO,.JUST TAKE NYQUIL IT WILL KNOCK U OUT.

FINA
Reply With Quote
  #5  
Old 06-04-2004, 06:01 AM
Senior Member
 
Join Date: Apr 2004
Location: hono hi
Posts: 142
Default chill out

fina freak is right nyquil is the best. when I get test flu it last for about 10 hours. 101.4 feaver and chills and aches and pains. I love it its like my oun little test to see if the gear is lagit lol. and as far as the pain goes from the injection my quads always kill me unless the gear is bunk. I dont get it from deca though, but then again I was never stupid enough to do a deca only cycle
Reply With Quote
  #6  
Old 06-04-2004, 09:54 AM
VDC's Avatar
VDC VDC is offline
Senior Member
 
Join Date: Dec 2003
Location: In the Lord
Posts: 410
Default

He said it started after he did a Deca shot,,,If you're feverish and the injection site is tender and swollen it may very well be infected,,,Now do you take a chance of losing your leg or do you go to a Doc???Its up to you,,,VDC
Reply With Quote
  #7  
Old 06-04-2004, 02:51 PM
Junior Member
 
Join Date: May 2004
Posts: 20
Default fsdsa

VDC is right, it started after the deca shot. I started with the test 4 days before the deca and went through the flu symptoms with that, which was expected. Now that I'm past that with the test, I'm getting similar problems from the deca, except that my leg is swollen and very stiff now. It still doesn't seem to be getting any better, now 3 days after the shot. Is this something I need to be worried about and get to the doctor asap? Anyone else experience anything like this from deca? Thanks again guys.

El Seano
Reply With Quote
  #8  
Old 06-04-2004, 03:33 PM
quedog123's Avatar
Senior Member
 
Join Date: Feb 2004
Posts: 392
Default

Quote:
Originally Posted by elseano
VDC is right, it started after the deca shot. I started with the test 4 days before the deca and went through the flu symptoms with that, which was expected. Now that I'm past that with the test, I'm getting similar problems from the deca, except that my leg is swollen and very stiff now. It still doesn't seem to be getting any better, now 3 days after the shot. Is this something I need to be worried about and get to the doctor asap? Anyone else experience anything like this from deca? Thanks again guys.

El Seano
when i have a bad quad injections which is almost all the time it stays soare at stiff for like 5days before i notice it get better hope this helps
Reply With Quote
  #9  
Old 06-04-2004, 03:50 PM
a_free_man's Avatar
Senior Member
 
Join Date: May 2004
Location: florida
Posts: 206
Send a message via Yahoo to a_free_man
Default

hahaa... qqqq- funny post. Your own little sick expirament! I need to start thinking of it like that!

Sean- Over the years, I've noticed a temptation for people to jump to quick conclusions in this world. "Oh, so-and-so didn't deliver in 12.8 hours, he must be a scammer". Or "Hey man, I've been on cycle for 2 weeks now and I haven't gained anything... it must all be fake gear!". I'm not trying to belittle your experience dude. I'm sure it hurts like a muther! But as others have said... the flu and stiffness and pain are quite common. I'd say if it lasts past 7 days, you have a problem. Your leg will not fall off after a week of infection, even if that were the real cause. If you still feel bad after a week, then I'd say it's your green light to go see the doc and be perfectly honest with him about your suspicions.

Hey bro, that's just how I see it. You gotta do what's best for you. Best of luck & let us know how it works out for you...
Reply With Quote
  #10  
Old 06-04-2004, 08:42 PM
Junior Member
 
Join Date: May 2004
Posts: 20
Default dgasg

Well the thing is, I know the flu sypmtoms are common from sust injections, but I didn't think they were normal after a deca shot. Granted, I have very little experience here, and thats why I made this post. It was my understanding that a deca shot shouldn't leave you limping 3+ days, nor did I think swelling was common with a deca shot either. Am I wrong? I'm not saying this is bad gear, nor am I saying I was scammed, so nobody on this board is in danger of slander. My source was local, face to face. And I am concerned because of my lack of experience, again that is why I made this post. In any case, I did see a doctor today and she did say I had a minor infection. Nothing serious, but I do need to treat it with antibiotics. I suppose this is just something everyone will go through at one point or another. If anything, I'm still going to continue with the sust, maybe I'll just substitute the deca with some eq or dbol. Thanks for the advice everyone. I've grown much wiser

El Seano
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 01:56 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.